# SDR ASAA2025092561122

- Difficulty date: September 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N729AL
- Make and model: Boeing 737-9
- Aircraft serial: 67432
- Aircraft time: 1,982 hours, 580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN DETATCHED AT 17A. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN LENS PER AMM 33-51-01-960-802.
